Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Entropy for noninvertible transformations


Author: John D. Ferguson
Journal: Proc. Amer. Math. Soc. 15 (1964), 895-898
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0201605-1
MathSciNet review: 0201605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ja. Sinaĭ, On the concept of entropy for a dynamic system, Dokl. Akad. Nauk SSSR 124 (1959), 768–771 (Russian). MR 0103256
    Ja. Sinaĭ, Flows with finite entropy, Dokl. Akad. Nauk SSSR 125 (1959), 1200–1202 (Russian). MR 0103257
  • [2] P. R. Halmos, Entropy in ergodic theory, Lecture Notes, University of Chicago, Chicago, Illinois, 1959.
  • [3] -, Lectures on ergodic theory, Chelsea, New York, 1956.
  • [4] J. D. Ferguson, Some properties of mappings on sequence spaces, Dissertation, Yale University, New Haven, Connecticut, 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0201605-1
Article copyright: © Copyright 1964 American Mathematical Society